# SDR DXTA2009020303487

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 4,743 hours, 3,665 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ANTI SKID INOP LIGHT CAME ON DURING TAXI.  WHILE TRYING TO STOP PLANE IT VEERED OFF TO THE LT LIKE 1 BRAKE WAS NOT WORKING.
